# SDR EIA990043

- Difficulty date: February 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N480EV
- Make and model: Boeing 747121
- Aircraft serial: 20348
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 2387
- Part time: 97,499 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HKG - DURING C-CHECK, EMPENNAGE EXTERIOR SKIN DENTED IN 2 SPOTS AT BS 2387 AT STRINGER 38R AND 46R, NRC 6174.  REPAIRED PER SRM 53-30-03 FIG 4B.  (M)
